# SDR CA130412002

- Difficulty date: March 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 23,213 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3D
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Loose
- Location: Elevator
- Part time: 23,213 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, LT ELEVATOR OTBD HINGE FASTENERS LOOSE.  SMOKING RIVETS AND DISCOVERED DURING SHAKE CHECK AT ELEVATOR TIP.  ALSO, FOUND 1 OTHER ACFT IN FLEET WITH THE SAME PROBLEM.
